Variétés affines radiales de dimension 3
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 347-389.
@article{BSMF_2000__128_3_347_0,
     author = {Barbot, Thierry},
     title = {Vari\'et\'es affines radiales de dimension 3},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {347--389},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     doi = {10.24033/bsmf.2373},
     mrnumber = {2002f:57032},
     zbl = {0954.57003},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2373/}
}
TY  - JOUR
AU  - Barbot, Thierry
TI  - Variétés affines radiales de dimension 3
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
SP  - 347
EP  - 389
VL  - 128
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2373/
DO  - 10.24033/bsmf.2373
LA  - fr
ID  - BSMF_2000__128_3_347_0
ER  - 
%0 Journal Article
%A Barbot, Thierry
%T Variétés affines radiales de dimension 3
%J Bulletin de la Société Mathématique de France
%D 2000
%P 347-389
%V 128
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2373/
%R 10.24033/bsmf.2373
%G fr
%F BSMF_2000__128_3_347_0
Barbot, Thierry. Variétés affines radiales de dimension 3. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 347-389. doi : 10.24033/bsmf.2373. http://www.numdam.org/articles/10.24033/bsmf.2373/

[1] Barbot (T.). - La classification des surfaces affines fermées d'après Benzécri et Nagano-Yagi, et la classification des tores projectifs réels. - Prépublication Universidade Federal Fluminense, 1997.

[2] Barbot (T.). - Variétés affines radiales de dimension 3. - Prépublication Universidade Federal Fluminense, 1997.

[3] Benzécri (J.-P.). - Variétés localement affines et projectives, Bull. Soc. Math. France, t. 88, 1960, p. 229-332. | Numdam | MR | Zbl

[4] Busemann (H.), Kelly (P.). - Projective geometry and projective metrics. - Academic Press, 1953. | MR | Zbl

[5] Carrière (Y.). - Flots riemanniens, Astérisque 116, 1984, p. 31-52. | Numdam | MR | Zbl

[6] Carrière (Y.). - Questions ouvertes sur les variétés affines. - Séminaire Gaston Darboux de Géométrie et de Topologie Différentielle, 1991-1992 (Montpellier), Univ. Montpellier II, 1993, p. 69-72. | MR | Zbl

[7] Choi (S.). - Convex decomposition of real projective surfaces. I : л-annuli and convexity, J. Diff. Geom., t. 40, 1994, p. 165-208. | MR | Zbl

[8] Choi (S.). - Convex decomposition of real projective surfaces. II : Admissible decompositions, J. Diff. Geom., t. 40, 1994, p. 239-283. | MR | Zbl

[9] Choi (S.). - Convex decomposition of real projective surfaces. III, J. Korean. Math. Soc., t. 33, 1996. | Zbl

[10] Choi (S.). - The decomposition and the classification of radiant affine 3-manifolds (avec un appendice par Barbot-Choi). - Prépublication dg-ga/9712006, à paraître aux Mem. Amer. Math. Soc. | Zbl

[11] Choi (S.), Goldman (W.M.). - The classification of real projective structures on compact surfaces, Bull. Amer. Math. Soc., t. 34 (2), 1997, p. 161-171. | MR | Zbl

[12] Epstein (D.B.A.). - Foliations with all leaves compact, Ann. Inst. Fourier, t. 26, 1976, p. 265-282. | Numdam | MR | Zbl

[13] Fried (D.), Goldman (W.), Hirsch (M.). - Affine manifolds with nilpotent holonomy, Comment. Math. Helv., t. 56, 1981, p. 487-523. | MR | Zbl

[14] Goldman (W.M.). - Convex real projective structures on compact surfaces, J. Diff. Geom., t. 31, 1990, p. 791-845. | MR | Zbl

[15] Goldman (W.M.). - Geometric structures on manifolds and varieties of representations, in Geometry of group representations, Contemp. Math., t. 74, 1988, p. 169-198. | MR | Zbl

[16] Haefliger (A.). - Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa, t. 16, 1962, p. 367-397. | Numdam | MR | Zbl

[17] Koszul (J.-L.). - Déformations de connexions localement plates, Ann. Inst. Fourier, t. 18, 1968, p. 103-114. | Numdam | MR | Zbl

[18] Nagano (T.), Yagi (K.). - The affine structures on the real two-torus, Osaka J. Math., t. 11, 1974, p. 181-210. | MR | Zbl

[19] Ratcliffe (J.G.). - Foundations of Hyperbolics Manifolds. - Graduate Texts in Mathematics 149, Springer Verlag. | Zbl

[20] Thurston (W.). - Three-dimensional geometry and topology. - Notes, Berkeley University, 1990.

[21] Sullivan (D.), Thurston (W.). - Manifolds with canonical coordinates : some examples, Ens. Math., t. 29, 1983, p. 15-25. | MR | Zbl

[22] Vey (J.). - Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuol. Norm. Sup. Pisa, t. 24, 1970, p. 641-665. | Numdam | MR | Zbl

[23] Vinberg (E.B.). - Homogeneous cones, Trans. Moscow Math. Soc., t. 12, 1963, p. 340-403. | MR | Zbl

Cited by Sources: